Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    42
  • comments
    26
  • views
    12222

Days- 129- 172

liana02

264 views

I know I have not written! BUSY with school and life....

so last month I got one HUGE zit!! hUGE that took forever to go away.... I am still on 100mg. and this current month nothing... so far.... my doctor said this might be my last month with isotretinoin :)

not sure how to feel about that.....

I like my no oily hair and my no oily skin! :) I hate my dry lips and dry eyes..... a few weeks ago my boyfriend mentioned that because my medication intimacy has not been the way it used to be.... it's painful regardless of the lubricants... but he is being supportive he said it's ok becasue we r in this together and then he smiled!

I'm nervous about stopping the med... in two weeks I see my doctor and see what he says....



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×